Center of a complete lattice

Ján Jakubík

Czechoslovak Mathematical Journal (1973)

  • Volume: 23, Issue: 1, page 125-138
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "Center of a complete lattice." Czechoslovak Mathematical Journal 23.1 (1973): 125-138. <http://eudml.org/doc/12707>.

@article{Jakubík1973,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {1},
pages = {125-138},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Center of a complete lattice},
url = {http://eudml.org/doc/12707},
volume = {23},
year = {1973},
}

TY - JOUR
AU - Jakubík, Ján
TI - Center of a complete lattice
JO - Czechoslovak Mathematical Journal
PY - 1973
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 23
IS - 1
SP - 125
EP - 138
LA - eng
UR - http://eudml.org/doc/12707
ER -

References

top
  1. G. Birkhoff, Lattice theory, Third edition, Amer. Math. Soc. Colloquium Publications Vol. XXV, Providence 1967. (1967) Zbl0153.02501MR0227053
  2. J. Jakubík, Center of infinitely distributive lattices, (slovak), Matem. fyz. časopis 8 (1957), 116-120. (1957) MR0099942
  3. J. Jakubík, Weak product decompositions of discrete lattices, Czechoslov. Math. J. 21 (96) (1971), 399-412. (1971) Zbl0224.06003MR0286723
  4. J. Jakubík, Weak product decompositions of partially ordered sets, Colloquium mathem. 25 (1972), 13-26. (1972) Zbl0242.06001MR0329977

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.